MathSciNet Relay Station
MathSciNet bibliographic data
MR978362 60F05 (60G99)
Smith, Richard L. Extreme value theory for dependent sequences via the Stein-Chen method of Poisson approximation. Stochastic Process. Appl. 30 (1988), no. 2, 317–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement